The semiclassical theory of discontinuous systems and ray-splitting billiards

Jakobson, D, Safarov, Y, Strohmaier, A orcid.org/0000-0002-8446-3840 et al. (1 more author) (2015) The semiclassical theory of discontinuous systems and ray-splitting billiards. American Journal of Mathematics, 137 (4). pp. 859-906. ISSN 0002-9327

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 by Johns Hopkins University Press. This is an author produced version of a paper published in American Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: August 2015
  • Accepted: 14 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2017 13:47
Last Modified: 27 Jan 2018 16:42
Status: Published
Publisher: John Hopkins University Press
Identification Number: https://doi.org/10.1353/ajm.2015.0027

Share / Export

Statistics